# SDR SWAA2019012828912

- Difficulty date: January 22, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR INTERCOSTAL CRACKED BETWEEN BS 312 TO BS 328, RBL 31.  R&R INTERCOSTAL PER SRM.
